sexologist-icon
Itching in vaginal area
I am suffering from severe itching in vaginal area for a long time (approx 6 months). It happens for few days.. For the same i have been taking medicine named fluka-150. But it helps for sometime and it comes back again.. And now i have some white secretions from my belly button. Kindly help.
3268 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Do u have itching inside vagina or outside. Tight dresses often cause fungal infections. U can apply any topical anti fungal rather than taking heavy antifungal orally.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hi, first of all, u need to maintain perineal hygiene. Fluconazole 150mg is single dose tablet. Don't repeat it again and again. You need to take FAS 3 kit single dose. That will be a syndromic approach. lactacyd washes twice a day will help u. Use clotrimazole powder twice a day. Use cotton cloths only. Regarding belly button, you need to see surgeon. All the best!
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Worms in vaginal area Vaginal itching and burning Itching on stomach area
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.